# SDR SWAA2013012311752

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 28,975 hours, 16,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 440 TO 475 ENTRY DOOR THRESHOLD WEB HAS CORROSION AROUND NUT PLATE HOLES.  REMOVED AND REPLACED WEB PER SRM.
